# SDR 2005FA0000594

- Difficulty date: April 8, 2005
- Submitted: April 12, 2005
- Operation: General aviation
- Aircraft: N315FV
- Make and model: Doug DC-9-83
- Aircraft serial: 49707
- Aircraft time: 29,348 hours, 18,930 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD430B034LB03
- Part serial: 15291
- Condition: Overheated
- Location: Master
- Stage of operation: EX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTREME SMOKE REQUIRING EVACUATION OF AIRCRAFT.  BATTERIES SHOW EVIDENCE OF EXCESSIVE HEAT.
